Molly deaths may be linked to other drugs
09/06/2013 // West Palm Beach , Florida, US // JusticeNewsFlash // Justice News Flash // (press release)
US – A number of Molly deaths may be caused by other drugs reports say. As reported by NBC News, experts state users of the drug may not know what they are actually ingesting.
Molly, which is typically sold in a capsule as a white powder, has been linked to a number of college-age kids being sent to emergency rooms. Its chemical name is MDMA. Freelance groups that have run chemical tests on samples of the drug have found significant impurity, where only a small percentage of the samples tested were shown to be pure MDMA.
Dr. Julie Holland, a psychiatrist and the editor of “Ecstasy: The Complete Guide” is quoted in the report as stating of the drug being vulnerable to being tampered with, “It’s pretty hard to mess with something once it’s pressed into a pill… Powder is a different story. It can be adulterated several times before it winds up in the hands of the user.”
Since 2004, the number of Molly linked emergency room visits have doubled.
This report is provided by Justice News Flash – US Health News
Address: 215 South Olive Suite 300 W. Palm Beach FL 33401